# SDR AALA20150330001

- Difficulty date: March 29, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 14,254 hours, 5,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OTBD JUMP SEAT EMER EGRESS LIGHT SIGN BY LT AFT ENTRY DOOR DOES NOT HAVE ENOUGH POWER TO LAST THRU TEST.  R & R BATTERY.  PERFORMED OPERATIONAL CHECK IAW AMM 25-22-00.  SYS CHECKED NORMAL.
